# SDR DALA12017330987

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 56,393 hours, 41,116 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE SEAT MOUNTED EMERGENCY PATHWAY LIGHTING AT SEAT 32DE WAS INOPERATIVE.  MX REPLACED THE WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYS.
